| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Codes |
Ventricular Fibrillation (2130); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly turned off after printing.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer's device and was unable to duplicate the reported issue.The batteries in use were greater than six years old and were replaced to resolve the issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Additional Manufacturer Narrative
H6, clinical signs code, in mfr #0003015876-2021-02471 was ventricular fibrillation.This has been corrected to no clinical signs, symptoms, or conditions.The device's keylog and patient records were reviewed and no discrepancies were identified.The batteries that were used during the reported event were not provided for the evaluation.Root cause is unable to be determined.
Event or Problem Description